# SDR DXTA200501134

- Difficulty date: December 8, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 9,550 hours, 7,672 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CO-PILOTS BRAKES DURING LANDING ARE SPONGY, GO ALMOST TO FLOOR AND WHEN BRAKES GRAB, THE AIRPLANE TURNS TO THE RIGHT.  PERFORMED BRAKE BLEEDING PROCEDURES IAW CE560 MM 32-42-00.  PERFORMED SATISFACTORY OPS & LEAK CHECK.
